On a class of singular integral equations with displacement
Doklady Akademii Nauk, Tome 145 (1962) no. 4, pp. 731-734
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_145_4_a7,
author = {G. S. Litvinchuk and \`E. G. Khasabov},
title = {On a class of singular integral equations with displacement},
journal = {Doklady Akademii Nauk},
pages = {731--734},
year = {1962},
volume = {145},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_145_4_a7/}
}
G. S. Litvinchuk; È. G. Khasabov. On a class of singular integral equations with displacement. Doklady Akademii Nauk, Tome 145 (1962) no. 4, pp. 731-734. http://geodesic.mathdoc.fr/item/DAN_1962_145_4_a7/